MathSciNet Relay Station
MathSciNet bibliographic data
MR1633937 60J15 (60G50)
Hirano, Katsuhiro Determination of the limiting coefficient for exponential functionals of random walks with positive drift. J. Math. Sci. Univ. Tokyo 5 (1998), no. 2, 299–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement